CaltechAUTHORS
  A Caltech Library Service

There is no MacWilliams identity for convolutional codes

Shearer, James B. and McEliece, Robert J. (1977) There is no MacWilliams identity for convolutional codes. IEEE Transactions on Information Theory, 23 (6). pp. 775-776. ISSN 0018-9448. http://resolver.caltech.edu/CaltechAUTHORS:SHEieeetit77

[img]
Preview
PDF
See Usage Policy.

325Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:SHEieeetit77

Abstract

An example is provided of two convolutional codes that have the same transmission gain but whose dual codes do not. This shows that no analog of the MacWilliams identity for block codes can exist relating the transmission gains of a convolutional code and its dual.


Item Type:Article
Additional Information:© Copyright 1977 IEEE. Reprinted with permission. Manuscript received November 5,1976; revised March 4,1977. This paper presents the results of one phase of research carried out at the Jet Propulsion Laboratory, California Institute of Technology, under Contract No. NAS 7-100, sponsored by the National Aeronautics and Space Administration.
Record Number:CaltechAUTHORS:SHEieeetit77
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:SHEieeetit77
Alternative URL:http://ieeexplore.ieee.org/xpls/abs_all.jsp?isnumber=22699&arnumber=1055785&count=30&index=3
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:6523
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:12 Dec 2006
Last Modified:26 Dec 2012 09:22

Repository Staff Only: item control page